meg Posted December 17, 2007 Share Posted December 17, 2007 I've been at the personal theme park a lot these past four years and have been stuck on the weight-roller-coaster and med-go-round most of this time and kicked butt in the emotional-eating-contest. I've lost about 40lbs over the past few months and am aiming at losing another 30. I started Lamical almost three months ago and in the second month it kicked my depression's bony ass to the curb. She's been sitting on that curb by herself since then. All of this is amazing, and I'M NOT COMPLAINING (promise!), but I've been thinking-- I'm also taking wellbutrin xl and zoloft (been about 11/2 years and 1 year respectively) and I wonder if me losing weight (had lost more than 20 by the time I started lamictal) made them start working better? Make the lamical more effective?Could could my side-effects be changing-- for instance:SO tired lately. I wonder if my fatigue from zoloft is coming back.dry-mouth has never been worse. it's beyond ridiculous. can't lick a stamp unless I've had water in the last 10 minutes- makes it uncomfortable to breath if I don't have water with me and I get panicky.90-year-old-woman-achey and every joint in my body cracks- they never used to do that, it's been the past month or so. (...etc. etc.) [*]Are the meds harder on my body now? (or is this all in my head..eep.) [*]At some point when I've been stable for longer, should I talk to my doctor about lowering a few things and see if they still work without the side-effects? am nervous about touching my magical cocktail. I guess it comes down to that original question- I'm wondering if losing weight could so drastically affect how my medications are working. I just feel like I should know what I'm doing to my meds and my body besides the obvious. Any input/experience/info would be very appreciated meg edited to make more readable/concise Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.